# SDR CALA2024050801407

- Difficulty date: April 29, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 48,623 hours, 24,746 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 31075840
- Part serial: 17724
- Condition: Vibration
- Location: Servo Control
- Part time: 48,550 hours, 24,707 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATIONS FELT FROM NOSE TO TAIL AT  CRUISE AT .79M OTHER ABNORMALITY FELT DURING LANDING PHASE WITH AUTOPILT ENGAGED, MINOR LT & RT MOVEMENT FELT. WITH AUTOPILOT DISCONNECTED, MOVEMENT STOPPED.   CREW REPORTED AIRFRAME VIBRATION STARTED AFTER DECENDING FROM 30,000 - 26,000 FT IN CRUISE .  F/AS ALSO CONFIRMED AIRFRAME VIBRATION FELT THROUGHOUT CABIN.  AFTER SLOWING DOWN TO 250 KNOTS, VIBRATION STOPPED.  REMOVED GREEN SERVO CONTROL ACTUATOR IAW AMM 27-34-51.    INSTALLED ELEVATOR SERVO CONTROL IN REF TO AMM 27-34-51-400-001-A. OPS CHECKS GOOD IN REF TO AMM 27-34-00-820-001-A, 27-34-00-710-001-A.
